Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 343, NWS Wichita, KS

October 6, 2016Greenwood County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Oct 6, 2016, 7:30 PM CDT for Greenwood County, Kansas. It was in force for 10 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 6, 2016, 7:30 PM CDT (00:30 UTC)
Expired
Oct 6, 2016, 7:40 PM CDT
In force
10 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Greenwood County, KS

The radar

The Wichita radar (KICT), 91 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 6, 2:12 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.5 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2016-10-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1400 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2016-10-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 214 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1400 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
990 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
214 m²/s²
0-3 km storm-relative helicity
281 m²/s²
Significant tornado parameter
2.2
Supercell composite
11.3

Open this sounding in Storm Lab

The text

As transmitted.

578 
WUUS53 KICT 070030
SVRICT
KSC073-070100-
/O.NEW.KICT.SV.W.0343.161007T0030Z-161007T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
730 PM CDT THU OCT 6 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN GREENWOOD COUNTY IN SOUTHEASTERN KANSAS...

* UNTIL 800 PM CDT

* AT 729 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES
  SOUTHWEST OF EUREKA...MOVING NORTHEAST AT 35 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  EUREKA...SEVERY...CLIMAX...EUREKA CITY LAKE...EUREKA AIRPORT...
  PIEDMONT AND BEAUMONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTH CENTRAL
AND SOUTHEASTERN KANSAS.

LAT...LON 3762 9653 3779 9653 3799 9618 3761 9618
      3761 9652
TIME...MOT...LOC 0029Z 234DEG 31KT 3770 9646 

HAIL...1.00IN
WIND...<50MPH
 
$$

KLEINSASSER
1 follow-up statement
321 
WWUS53 KICT 070040
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
740 PM CDT THU OCT 6 2016

KSC073-070050-
/O.CAN.KICT.SV.W.0343.000000T0000Z-161007T0100Z/
GREENWOOD KS-
740 PM CDT THU OCT 6 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GREENWOOD COUNTY
IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING HAS BEEN CANCELLED.  HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THIS THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTH CENTRAL
AND SOUTHEASTERN KANSAS.

LAT...LON 3762 9653 3779 9653 3799 9618 3761 9618
      3761 9652
TIME...MOT...LOC 0038Z 234DEG 31KT 3776 9636 

$$

ES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 6, 6:36 PM CDT, 54 minutes earlier.

Area forecast discussion, Oct 6, 6:36 PM CDT, 54 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
636 PM CDT THU OCT 6 2016

.SHORT TERM...(This evening through Sunday night)
Issued at 257 PM CDT Thu Oct 6 2016

Forecast highlights: Severe storms and heavy rain this afternoon-
evening, much cooler Friday, quiet weather through Sunday, and
periodic slight chances for showers/storms Sunday night through
next week.

Strong upper shortwave and associated strong cold front
interacting with a very moist and strongly unstable airmass will
support scattered to eventually widespread thunderstorms
developing this afternoon-evening. The greatest threat area will
be generally along/east of a line extending from Lincoln--Lyons--
Kingman--Harper, and generally along/west of the Flint Hills.
Storms are expected to develop by 3-4pm on that western fringe,
reaching Wichita metro around 5-6pm, and southeast Kansas by
7-9pm. Initial activity over central/south-central Kansas
along/west of the Flint Hills will have the greatest severe
potential, with strong instability and deep layer shear supporting
a few supercells capable of very large hail, damaging winds and
possibly a tornado or two. However, given strong cold frontal
forcing, threat should transition to a squall line or line
segments within the first 2-3 hours of initiation, with the
primary threats then becoming straight-line winds and marginally
severe hail, although given strong shear will likely still see
embedded rotating updrafts and isolated occurrences of larger
hail, along with the outside chance of an isolated tornado. Severe
threat should wane even more by 9pm generally east/southeast of
the Flint Hills given diurnal cooling and decreasing instability.
However, given heavy rainfall that already fell over southeast
Kansas this morning into the afternoon, additional heavy rainfall
could aggravate ongoing flooding concerns over southeast Kansas.
Will continue the flood watch over far southeast Kansas overnight.

Otherwise, quiet and cooler weather expected this weekend, as
high pressure settles south across Mid-America. Highs on Friday
will only be in the 60s, with lows Friday night reach around 40
degrees. Consequently, cannot rule out out patchy frost for low-
lying and sheltered area, but thinking coverage will be too sparse
to include in forecast.

.LONG TERM...(Monday through Thursday)
Issued at 257 PM CDT Thu Oct 6 2016

A handful of ripples within the zonal flow aloft should support a
periodic chances for showers/storms Sunday night/Monday, and again
Tuesday night/Wednesday. Likely not looking at widespread
activity, and lack of instability will likely preclude severe
storms. Temperatures will be seasonal in the 70s, with overnight
lows in the 40s and 50s this weekend into next week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 636 PM CDT Thu Oct 6 2016

A few clusters/lines of thunderstorms will spread southeast of the
Kansas Turnpike this evening, along/ahead of an advancing strong
cold front. Thinking activity will spread east of the Wichita
metro by 01z/8pm, likely not clearing Chanute until around
06z/1am. Additionally, may see scattered post-frontal showers
develop across the area overnight, but nothing more than
scattered showers. Strong/gusty northwest winds will spread
southeast in wake of the cold front, along with a few hours of
MVFR ceilings at Russell--Great Bend-- Salina. Winds will
gradually slacken overnight, with sunny skies and modest north
winds Friday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    45  65  42  71 /  60   0   0   0
Hutchinson      42  64  40  71 /  10   0   0   0
Newton          43  63  41  70 /  40   0   0   0
ElDorado        44  64  41  71 /  80   0   0   0
Winfield-KWLD   47  65  41  71 /  80  10   0   0
Russell         37  65  39  73 /  10   0   0   0
Great Bend      37  66  39  73 /   0   0   0   0
Salina          41  65  39  72 /  10   0   0   0
McPherson       42  64  39  71 /  10   0   0   0
Coffeyville     50  66  41  73 /  80  20   0   0
Chanute         49  64  41  71 /  90  10   0   0
Iola            48  64  41  70 /  90  10   0   0
Parsons-KPPF    49  66  41  72 /  80  20   0   0

&&

.ICT Watches/Warnings/Advisories...
Flood Watch until 5 AM CDT Friday for KSZ069>072-093>096-098>100.

Wind Advisory until 9 PM CDT this evening for KSZ032-033-047>051-
067.

&&

SHORT TERM...ADK
LONG TERM...ADK
AVIATION...ADK
Hazardous weather outlook, Oct 6, 6:12 PM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
612 PM CDT THU OCT 6 2016

KSZ032-033-047>053-067>072-082-083-091>096-098>100-072315-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
612 PM CDT THU OCT 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS,
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS WILL CONTINUE TO AFFECT PARTS OF SOUTH
CENTRAL AND SOUTHEAST KANSAS THIS EVENING. WHILE DAMAGING WINDS
TO 70 MPH AND GOLF BALL SIZE HAIL WILL BE THE MAIN RISKS...
TORNADOES WILL REMAIN POSSIBLE MAINLY EAST OF THE KANSAS TURNPIKE.
FLOODING AND FLASH FLOODING WILL ALSO REMAIN A CONCERN TONIGHT
EAST OF THE KANSAS TURNPIKE.

A PERIOD OF STRONG AND GUSTY NORTHWEST WINDS WILL USHER IN
MUCH COOLER AIR BEHIND A COLD FRONT THIS EVENING ACROSS CENTRAL
KANSAS. PLEASE REFER TO THE WIND ADVISORY FOR DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FEW SHOWERS AND THUNDERSTORMS COULD AFFECT FAR SOUTHEAST KANSAS
INTO FRIDAY MORNING.

CHANCES FOR SHOWERS AND THUNDERSTORMS ARE POSSIBLE SUNDAY NIGHT
AND MONDAY...AND AGAIN TUESDAY NIGHT AND WEDNESDAY. WIDESPREAD
ACTIVITY AND STRONG OR SEVERE STORMS ARE NOT ANTICIPATED AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY STILL BE NEEDED THIS EVENING MAINLY ALONG
AND EAST OF THE KANSAS TURNPIKE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT:
HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Local storm report, Oct 6, 6:27 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
627 PM CDT THU OCT 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     HAIL             2 W WHITEWATER          37.96N 97.18W
10/06/2016  M0.88 INCH       HARVEY             KS   NWS EMPLOYEE

            OFF DUTY NWS EMPLOYEE REPORTS DIME TO NICKEL SIZED HAIL.

&&

VJP
Special weather statement, Oct 6, 6:39 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
639 PM CDT THU OCT 6 2016

KSZ053-069-070-092>094-070015-
CHASE KS-ELK KS-GREENWOOD KS-SUMNER KS-BUTLER KS-COWLEY KS-
639 PM CDT THU OCT 6 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN CHASE COUNTY IN EAST CENTRAL KANSAS...
  NORTHWESTERN ELK COUNTY IN SOUTHEASTERN KANSAS...
  GREENWOOD COUNTY IN SOUTHEASTERN KANSAS...
  EASTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
  BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
  COWLEY COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 715 PM CDT

* AT 637 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES
  SOUTH OF COTTONWOOD FALLS TO 5 MILES NORTHWEST OF RENFROW...AND
  MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  EL DORADO...ARKANSAS CITY...WINFIELD...AUGUSTA...WELLINGTON...
  ROSE HILL...EUREKA...DOUGLASS...CALDWELL...OXFORD...UDALL...LEON...
  MADISON...BURDEN...SOUTH HAVEN...HAMILTON...ATLANTA...
  GEUDA SPRINGS...LATHAM AND ROSALIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTH
CENTRAL... SOUTHEASTERN AND EAST CENTRAL KANSAS.

LAT...LON 3748 9719 3748 9715 3752 9716 3835 9637
      3817 9635 3817 9596 3805 9596 3700 9695
      3700 9763
TIME...MOT...LOC 2339Z 291DEG 30KT 3823 9655 3699 9772

MCGUIRE
Local storm report, Oct 6, 6:40 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
640 PM CDT THU OCT 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             3 E MORAN               37.92N 95.12W
10/06/2016  E1.00 INCH       ALLEN              KS   STORM CHASER

            STORM CHASER REPORTS DIME TO QUARTER SIZED HAIL NEAR THE
            ALLEN AND BOURBON COUNTY LINES.

&&

VJP
Local storm report, Oct 6, 7:08 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
708 PM CDT THU OCT 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0702 PM     FLASH FLOOD      IOLA                    37.93N 95.40W
10/06/2016                   ALLEN              KS   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS FLOODING IN ROADWAYS WITH
            STRANDED VEHICLES.

0704 PM     FLASH FLOOD      LATHAM                  37.54N 96.64W
10/06/2016                   BUTLER             KS   FIRE DEPT/RESCUE

            LATHAM FIRE DEPARTMENT HAS A FOOT OF WATER RUNNING OVER
            THE ROAD JUST SOUTH OF THE CITY.

&&

VJP
Special weather statement, Oct 6, 7:18 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
718 PM CDT THU OCT 6 2016

KSZ092-093-070045-
SUMNER KS-COWLEY KS-
718 PM CDT THU OCT 6 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
  NORTHWESTERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 745 PM CDT

* AT 715 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  STRONG THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ALONG A LINE
  EXTENDING FROM BELLE PLAINE TO NEAR SOUTH HAVEN...AND MOVING EAST
  AT 40 MPH.

PEA TO DIME SIZE HAIL...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE
WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  WINFIELD...WELLINGTON...MULVANE...BELLE PLAINE...CALDWELL...
  OXFORD...UDALL...SOUTH HAVEN...GEUDA SPRINGS...ROCK...MAYFIELD...
  HUNNEWELL...RIVERDALE...PERTH AND WELLINGTON AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUES BY THE NATIONAL WEATHER
SERVICE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTH CENTRAL
KANSAS.

LAT...LON 3700 9780 3748 9746 3747 9685 3700 9717
TIME...MOT...LOC 0017Z 256DEG 36KT 3738 9726 3705 9745

KLEINSASSER
Special weather statement, Oct 6, 7:23 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
723 PM CDT THU OCT 6 2016

KSZ069>071-094-095-070100-
WOODSON KS-ELK KS-WILSON KS-GREENWOOD KS-BUTLER KS-
723 PM CDT THU OCT 6 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  WOODSON COUNTY IN SOUTHEASTERN KANSAS...
  NORTHERN ELK COUNTY IN SOUTHEASTERN KANSAS...
  NORTHERN WILSON COUNTY IN SOUTHEASTERN KANSAS...
  GREENWOOD COUNTY IN SOUTHEASTERN KANSAS...
  BUTLER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 800 PM CDT

* AT 720 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
  TRACKING NUMEROUS STRONG THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL
  EXTENDING FROM NEAR IOLA...TO 8 MILES EAST OF EUREKA...TO 6 MILES
  NORTHWEST OF LATHAM...AND MOVING EAST TO NORTHEAST AT 45 MPH.

HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  EL DORADO...ANDOVER...AUGUSTA...ROSE HILL...EUREKA...DOUGLASS...
  TOWANDA...YATES CENTER...LEON...MADISON...TORONTO...HAMILTON...
  SEVERY...BUFFALO...FALL RIVER...NEOSHO FALLS...LATHAM...ROSALIA...
  BENEDICT AND CLIMAX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUES BY THE NATIONAL WEATHER
SERVICE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTH
CENTRAL... SOUTHEASTERN AND EAST CENTRAL KANSAS.

LAT...LON 3767 9553 3747 9652 3748 9715 3770 9715
      3809 9653 3809 9636 3817 9636 3816 9596
      3804 9596 3804 9552
TIME...MOT...LOC 0022Z 252DEG 47KT 3799 9543 3778 9615 3759 9675

KLEINSASSER

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 6, 7:18 PM CDTSpecial Weather StatementICTSumner27 min
Oct 6, 7:23 PM CDTSpecial Weather StatementICTButler, Greenwood, Woodson37 min
Oct 6, 7:57 PM CDTSpecial Weather StatementICTAllen, Cowley, Elk, Greenwood, Woodson33 min
Oct 6, 8:24 PM CDTRiver Flood WarningICTWilson52 hr
Oct 6, 8:25 PM CDTRiver Flood WarningICTWilson43 hr
Oct 6, 8:42 PM CDTSpecial Weather StatementICTAllen, Chautauqua, Elk, Wilson33 min
Oct 6, 9:21 PM CDTFlash Flood WarningICTChautauqua, Elk, Labette, Montgomery, Neosho, Wilson5 hr
Oct 7, 1:53 AM CDTRiver Flood WarningICTMontgomery, Wilson66 hr
Oct 7, 11:08 AM CDTAreal Flood WarningICTAllen, Cowley, Greenwood, Neosho, Wilson, Woodson24 hr
Oct 7, 12:24 PM CDTAreal Flood WarningICTCowley, Labette24 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.